# SDR DALA2017071705455

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 47,593 hours, 33,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO POWER SUPPLY TO FWD CEILING EMERGENCY LIGHTS.  REPLACED EMERGENCY LIGHT BATTERY PACK B5 227 IAW AMM 33-51-03.  OPS CHECKED GOOD.  EMERGENCY LIGHTS ON CEILING OPS OK FOR SERVICE.
